Next Article in Journal
A Reliable Method for Solving Fractional Sturm–Liouville Problems
Previous Article in Journal
Green’s Classifications and Evolutions of Fixed-Order Networks
 
 

Order Article Reprints

Journal: Mathematics, 2018
Volume: 6
Number: 175

Article: Path Planning for Aircraft Fleet Launching on the Flight Deck of Carriers
Authors: by Yongtao Li, Yu Wu, Xichao Su and Jingyu Song
Link: https://www.mdpi.com/2227-7390/6/10/175

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop